Advanced Search
Article Contents
Article Contents

Mean equicontinuity, complexity and applications

Abstract Full Text(HTML) Related Papers Cited by
  • We will review the recent development of the research related to mean equicontinuity, focusing on its characterizations, its relationship with discrete spectrum, topo-isomorphy, and bounded complexity. Particularly, the application of the complexity function in the mean metric to the Sarnak and the logarithmic Sarnak Möbius disjointness conjecture will be addressed.

    Mathematics Subject Classification: 54H20, 37A35, 37B05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] E. Akin, J. Auslander and K. Berg, When is a transitive map chaotic?, in Convergence in Ergodic Theory and Probability, Ohio State Univ. Math. Res. Inst. Publ., 5, de Gruyter, Berlin, 1996, 25–40.
    [2] J. Auslander, Mean-$L$-stable systems, Illinois J. Math., 3 (1959), 566-579.  doi: 10.1215/ijm/1255455462.
    [3] J. Auslander and S. Glasner, Distal and highly proximal extensions of minimal flows, Indiana Univ. Math. J., 26 (1977), 731-749.  doi: 10.1512/iumj.1977.26.26057.
    [4] J. Auslander and J. Yorke, Interval maps, factors of maps, and chaos, Tohoku Math. J. (2), 32 (1980), 177-188. doi: 10.2748/tmj/1178229634.
    [5] F. BlanchardB. Host and A. Maass, Topological complexity, Ergodic Theory Dynam. Systems, 20 (2000), 641-662.  doi: 10.1017/S0143385700000341.
    [6] H. Davenport, On some infinite series involving arithmetical functions Ⅱ, Quat. J. Math., 8 (1937), 313-320.  doi: 10.1093/qmath/os-8.1.313.
    [7] T. Downarowicz and E. Glasner, Isomorphic extension and applications, Topol. Methods Nonlinear Anal., 48 (2016), 321-338.  doi: 10.12775/TMNA.2016.050.
    [8] T. Downarowicz and S. Kasjan, Odometers and Toeplitz systems revisited in the context of Sarnak's conjecture, Studia Math., 229 (2015), 45-72.  doi: 10.4064/sm8314-12-2015.
    [9] A.-H. Fan and Y. Jiang, Oscillating sequences, MMA and MMLS flows and Sarnak's conjecture, Ergod. Theory Dynam. Systems, 38 (2018), 1709-1744.  doi: 10.1017/etds.2016.121.
    [10] S. Ferenczi, Measure-theoretic complexity of ergodic systems, Israel J. Math., 100 (1997), 189-207.  doi: 10.1007/BF02773640.
    [11] S. Ferenczi, J. Kulaga-Przymus and M. Lemańczyk, Sarnak's conjecture: What's new, in Ergodic Theory and Dynamical Systems in Their Interactions With Arithmetics and Combinatorics, Lecture Notes in Math., 2213, Springer, Cham, 2018,163–235.
    [12] S. Fomin, On dynamical systems with a purely point spectrum, Doklady Akad. Nauk SSSR, 77 (1951), 29-32. 
    [13] G. Fuhrmann, E. Glasner, T. Jäger and C. Oertel, Irregular model sets and tame dynamics, preprint, arXiv: 1811.06283.
    [14] G. Fuhrmann, M. Gröger and D. Lenz, The structure of mean equicontinuous group actions, preprint, arXiv: 1812.10219.
    [15] F. García-Ramos, Weak forms of topological and measure-theoretical equicontinuity: Relationships with discrete spectrum and sequence entropy, Ergodic Theory Dynam. Systems, 37 (2017), 1211-1237.  doi: 10.1017/etds.2015.83.
    [16] F. García-Ramos, T. Jäger and X. Ye, Mean equicontinuity, almost automorphy and regularity, preprint, arXiv: 1908.05207.
    [17] F. García-RamosJ. Li and R. Zhang, When is a dynamical system mean sensitive?, Ergodic Theory Dynam. Systems, 39 (2019), 1608-1636.  doi: 10.1017/etds.2017.101.
    [18] F. García-Ramos and B. Marcus, Mean sensitive, mean equicontinuous and almost periodic functions for dynamical systems, Discrete Contin. Dyn. Syst., 39 (2019), 729-746.  doi: 10.3934/dcds.2019030.
    [19] E. Glasner, On tame dynamical systems, Colloq. Math., 105 (2006), 283-295.  doi: 10.4064/cm105-2-9.
    [20] E. Glasner, The structure of tame minimal dynamical systems for general groups, Invent. Math., 211 (2018), 213-244.  doi: 10.1007/s00222-017-0747-z.
    [21] S. Glasner and D. Maon, Rigidity in topological dynamics, Ergodic Theory Dynam. Systems, 9 (1989), 309-320.  doi: 10.1017/S0143385700004983.
    [22] E. Glasner and M. Megrelishvili, Linear representations of hereditarily non-sensitive dynamical systems, preprint, arXiv: 0406192v1.
    [23] E. Glasner and B. Weiss, Sensitive dependence on initial conditions, Nonlinearity, 6 (1993), 1067-1075.  doi: 10.1088/0951-7715/6/6/014.
    [24] B. Green and T. Tao, The Möbius function is strongly orthogonal to nilsequences, Ann. of Math. (2), 175 (2010), 541-566. doi: 10.4007/annals.2012.175.2.3.
    [25] P. Halmos and J. Von Neumann, Operator methods in classical mechanics. Ⅱ, Ann. of Math. (2), 43 (1942), 332-350. doi: 10.2307/1968872.
    [26] B. Host and B. Kra, Nilpotent Structures in Ergodic Theory, Mathematical Surveys and Monographs, 236, American Mathematical Society, Providence, RI, 2018.
    [27] W. Huang, Tame systems and scrambled pairs under an abelian group action, Ergodic Theory Dynam. Systems, 26 (2006), 1549-1567.  doi: 10.1017/S0143385706000198.
    [28] W. Huang, J. Li, J. Thouvenot, L. Xu and X. Ye, Bounded complexity, mean equicontinuity and discrete spectrum, Ergodic Theory Dynam. Systems, (2019). doi: 10.1017/etds.2019.66.
    [29] W. HuangS. LiS. Shao and X. Ye, Null systems and sequence entropy pairs, Ergodic Theory Dynam. Systems, 23 (2003), 1505-1523.  doi: 10.1017/S0143385702001724.
    [30] W. Huang, Z. Lian, S. Shao and X. Ye, Reducing the Sarnak Conjecture to Toeplitz systems, preprint, arXiv: 1908.07554.
    [31] W. HuangP. Lu and X. Ye, Measure-theoretical sensitivity and equicontinuity, Israel J. Math., 183 (2011), 233-283.  doi: 10.1007/s11856-011-0049-x.
    [32] W. HuangZ. Wang and X. Ye, Measure complexity and Möbius disjointness, Adv. Math., 347 (2019), 827-858.  doi: 10.1016/j.aim.2019.03.007.
    [33] W. HuangZ. Wang and G. Zhang, Möbius disjointness for topological models of ergodic systems with discrete spectrum, J. Mod. Dyn., 14 (2019), 227-290.  doi: 10.3934/jmd.2019010.
    [34] W. Huang and L. Xu, Special flow, weak mixing and complexity, Commun. Math. Stat., 7 (2019), 85-122.  doi: 10.1007/s40304-018-0166-5.
    [35] W. Huang, L. Xu and X. Ye, A distal skew product map on the torus with sub-exponential measure complexity, Ergodic Theory Dynam. Systems, to appear.
    [36] W. Huang, L. Xu and X. Ye, Polynomial mean complexity and Logarithmic Sarnak conjecture, to appear.
    [37] W. Huang and X. Ye, A local variational relation and applications, Israel J. Math., 151 (2006), 237-279.  doi: 10.1007/BF02777364.
    [38] H. Ju, J. Kim, S. Ri and P. Raith, $\mathcal{F}$-equicontinuity and an analogue of Auslander-Yorke dichotomy theorem, preprint, arXiv: 1910.00837.
    [39] A. Katok, Lyapunov exponents, entropy and the periodic orbits for diffeomorphisms, Inst. Hautes Études Sci. Publ. Math., 51 (1980), 137–173.
    [40] D. Kerr and H. Li, Dynamical entropy in Banach spaces, Invent. Math., 162 (2005), 649-686.  doi: 10.1007/s00222-005-0457-9.
    [41] D. Kerr and H. Li, Independence in topological and $C^*$-dynamics, Math. Ann., 338 (2007), 869-926.  doi: 10.1007/s00208-007-0097-z.
    [42] A. Köhler, Enveloping semigroups for flows, Proc. Roy. Irish Acad. Sect. A, 95 (1995), 179-191. 
    [43] J. Kulaga-Przymus and M. Lemanczyk, Sarnak's conjecture from the ergodic theory point of view, Encyclopedia Complexity Systems Sci., to appear.
    [44] J. Li, Measure-theoretic sensitivity via finite partitions, Nonlinearity, 29 (2016), 2133-2144.  doi: 10.1088/0951-7715/29/7/2133.
    [45] J. LiP. OprochaY. Yang and T. Zeng, On dynamics of graph maps with zero topological entropy, Nonlinearity, 30 (2017), 4260-4276.  doi: 10.1088/1361-6544/aa8817.
    [46] J. LiS. Tu and X. Ye, Mean equicontinuity and mean sensitivity, Ergodic Theory Dynam. Systems, 35 (2015), 2587-2612.  doi: 10.1017/etds.2014.41.
    [47] J. Li and X. Ye, Recent development of chaos theory in topological dynamics, Acta Math. Sin. (Engl. Ser.), 32 (2016), 83-114.  doi: 10.1007/s10114-015-4574-0.
    [48] J. Li, How chaotic is an almost mean equicontinuous system?, Discrete & Continuous Dynamical Systems - A, 38 (2018), 4727-4744.  doi: 10.3934/dcds.2018208.
    [49] J. Li, T. Yu and X. Ye, Equicontinuity and sensitivity in mean forms, preprint, 2020.
    [50] J. LiT. Yu and T. Zeng, Dynamics on sensitive and equicontinuous functions, Topol. Methods Nonlinear Anal., 51 (2018), 545-563.  doi: 10.12775/tmna.2017.054.
    [51] E. Lindenstrauss, Pointwise theorems for amenable groups, Invent. Math., 146 (2001), 259-295.  doi: 10.1007/s002220100162.
    [52] E. Lindenstrauss and M. Tsukamoto, From rate distortion theory to metric mean dimension: Variational principle, IEEE Trans. Inform. Theory, 64 (2018), 3590-3609.  doi: 10.1109/TIT.2018.2806219.
    [53] M. Morse and G. Hedlund, Symbolic dynamics Ⅱ. Sturmian trajectories, Amer. J. Math., 62 (1940), 1-42.  doi: 10.2307/2371431.
    [54] D. Ornstein and B. Weiss, Entropy and isomorphism theorems for actions of amenable groups, J. Analyse Math., 48 (1987), 1-141.  doi: 10.1007/BF02790325.
    [55] J. Oxtoby, Ergodic sets, Bull. Amer. Math. Soc., 58 (1952), 116-136.  doi: 10.1090/S0002-9904-1952-09580-X.
    [56] J. Qiu and J. Zhao, A note on mean equicontinuity, J. Dynam. Differential Equations, 32 (2020), 101-116.  doi: 10.1007/s10884-018-9716-5.
    [57] J. Qiu and J. Zhao, Null systems in non-minimal case, Ergodic Theory Dynam. Systems, (2019). doi: 10.1017/etds.2019.38.
    [58] P. Sarnak, Three Lectures on the Möbius Functions, Randomness and Dynamics, Lecture Notes in Mathematics, IAS, 2009.
    [59] B. Scarpellini, Stability properties of flows with pure point spectrum, J. London Math. Soc. (2), 26 (1982), 451-464. doi: 10.1112/jlms/s2-26.3.451.
    [60] T. Tao, Equivalence of the logarithmically averaged Chowla and Sarnak conjectures, in Number Theory–Diophantine Problems, Uniform Distribution and Applications, Springer, Cham, 2017,391–421. doi: 10.1007/978-3-319-55357-3_21.
    [61] A. VershikP. Zatitskiy and F. Petrov, Geometry and dynamics of admissible metrics in measure spaces, Cent. Eur. J. Math., 11 (2013), 379-400.  doi: 10.2478/s11533-012-0149-9.
    [62] P. Walters, An Introduction to Ergodic Theory, Graduate Texts in Mathematics, 79, Springer-Verlag, New York-Berlin, 1982.
    [63] T. Yu, Measure-theoretic mean equicontinuity and bounded complexity, J. Differential Equations, 267 (2019), 6152-6170.  doi: 10.1016/j.jde.2019.06.017.
    [64] T. Yu, G. Zhang and R. Zhang, Discrete spectrum for amenable group action, preprint, arXiv: 1908.08434.
    [65] B. Zhu, X. Huang and Y. Lian, The systems with almost Banach mean equicontinuity for abelian group actions, preprint, arXiv: 1909.00920.
    [66] R. Zimmer, Ergodic actions with generalized discrete spectrum, Illinois J. Math., 20 (1976), 555-588.  doi: 10.1215/ijm/1256049648.
  • 加载中

Article Metrics

HTML views(899) PDF downloads(497) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint